# SDR 2007UALA00892

- Difficulty date: March 25, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 60,415 hours, 9,783 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 143 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE SECTION 41 APPROX STA 143 S25R, DENT APPROX 1 FT X 2 FT.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SKIN.  FABRICATED & INSTALLED SKIN SECTION & DOUBLERS.
